Alert archive / Florida / Tornado Warnings in 2010

Tornado Warning 7, NWS Jacksonville, FL

January 21, 2010Clay County, Saint Johns County, Florida

NWS Jacksonville, FL issued this tornado warning at Jan 21, 2010, 2:01 PM EST for Clay County, Saint Johns County, Florida. It was in force for 46 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 21, 2010, 2:01 PM EST (19:01 UTC)
Expired
Jan 21, 2010, 2:47 PM EST
In force
46 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Clay County, FL, Saint Johns County, FL

The radar

The Jacksonville radar (KJAX), 73 km from the middle of the area, began a volume at 19:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 21, 2:12 PM ESTTSTM WND DMGNe Picolata, FLST JOHNS SHERIFFS OFFICE REPORTED A TREE DOWN ON COUNTY ROAD 13 AT COUNTY ROAD 208.
Jan 21, 2:12 PM ESTTSTM WND DMGNe Picolata, FLST JOHNS SHERIFFS OFFICE REPORTED A TREE DOWN ON COUNTY ROAD 13 AT COUNTY ROAD 208.
Jan 21, 2:45 PM ESTTSTM WND GST 60St. Augustine Beach, FLA STORM SPOTTER REPORTED NUMEROUS TREE LIMB DOWNS AND ESTIMATED PEAK WINDS NEAR 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 21, 8:25 AM ESTTornado WatchSPC10 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 7.0 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2010-01-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2010-01-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 356 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1258 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
356 m²/s²
0-3 km storm-relative helicity
547 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

138 
WFUS52 KJAX 211901
TORJAX
FLC019-109-212000-
/O.NEW.KJAX.TO.W.0007.100121T1901Z-100121T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
201 PM EST THU JAN 21 2010

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN CLAY COUNTY IN NORTHEAST FLORIDA
  CENTRAL ST. JOHNS COUNTY IN NORTHEAST FLORIDA

* UNTIL 300 PM EST

* AT 201 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES WEST OF
  PICOLATA...OR 15 MILES SOUTH OF FRUIT COVE...MOVING EAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  PICOLATA...SAINT AUGUSTINE SOUTH...SAINT AUGUSTINE...VILANO BEACH
  AND SAINT AUGUSTINE BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING 
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 2983 8126 2984 8175 2994 8176 3000 8130
      2993 8127 2990 8128 2985 8125
TIME...MOT...LOC 1901Z 259DEG 32KT 2989 8165

$$

SHULER
1 follow-up statement
418 
WWUS52 KJAX 211947
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
247 PM EST THU JAN 21 2010

FLC019-109-211957-
/O.CAN.KJAX.TO.W.0007.000000T0000Z-100121T2000Z/
CLAY FL-ST. JOHNS FL-
247 PM EST THU JAN 21 2010

...THE TORNADO WARNING FOR CENTRAL ST. JOHNS AND EASTERN CLAY
COUNTIES IS CANCELLED...

ALTHOUGH THE WARNING IS NO LONGER IN EFFECT...HAIL UP TO ONE HALF
INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EST THURSDAY AFTERNOON
FOR NORTHEASTERN FLORIDA AND SOUTHEAST GEORGIA.

LAT...LON 2983 8126 2984 8175 2994 8176 3000 8130
      2993 8127 2990 8128 2985 8125
TIME...MOT...LOC 1947Z 259DEG 32KT 2997 8118

$$

SHULER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jan 21, 1:20 PM EST, 41 minutes earlier.

Area forecast discussion, Jan 21, 1:20 PM EST, 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
120 PM EST THU JAN 21 2010

...TORNADO WATCH NE FL EXTREME SE GA IN EFFECT TIL 4 PM...

.SHORT TERM (TONIGHT-SUN)...LINE ECHO WAVE PATTERN MOVING THROUGH
NE FL AND EXTREME SE GA ATTM. POSSIBLE TORNADO DAMAGE IN ST. GEORGE.
COULD SEE ADDITIONAL REPORTS OF TORNADOES...DAMAGING WINDS...
LARGE HAIL. THE LINE OF STORMS WILL BE MOVING OFFSHORE DURING THE
AFTERNOON AND EARLY EVE WITH ACTIVITY TAPERING OFF.

BY FRIDAY MORNING ONLY THE FAR SOUTH PORTION WILL HAVE LINGERING
RAIN CHANCES...THEN SKIES WILL GRADUALLY CLEAR IN THE AFTERNOON. AIR
MASS MOVING IS OF PACIFIC ORIGIN AND TEMPS WILL REMAIN NEAR CLIMO OR
5 DEG ABOVE NORMAL FOR NE FL. WHAT FOLLOWS IS A PROGRESSIVE WEATHER
PATTERN AS A RIDGE BUILDS INTO THE AREA FROM LATE FRI TO SAT AFTN
THEN MOVES INTO THE ATLANTIC SAT NIGHT. A SFC RIDGE ALONG THE EAST
COAST SATURDAY WILL BRING NELY WINDS AND PARTLY CLOUDY SKIES TO THE
REGION KEEPING SE GA AND NE FL COAST IN THE 60S...BUT SW PORTION
WILL REACH LOWER 70S.

NEXT COLD FRONT IS PROGGED TO MOVE THROUGH THE AREA LATE SUNDAY
NIGHT INTO MONDAY MORNING. JET DYNAMICS LOOK IMPRESSIVE AGAIN BUT
INSTABILITY MORE LIMITED THAN PREVIOUS SYSTEM. COULD STILL HAVE A
FEW STRONG STORMS AS LOCAL AREA IS WITHIN RIGHT FRONT ENTRANCE RGN
OF UPR JET.

.LONG TERM (MON-THU)...DRY SLOT MOVES THROUGH MONDAY AFTERNOON AND
NIGHT FOLLOWED BY PARTLY CLOUDY AND MUCH COOLER CONDITIONS TUE/WED
AS HIGH PRESSURE BUILDS IN FROM THE WEST. TEMPS BELOW CLIMO NEXT
WEEK WITH MINS IN THE 30S ACRS THE INTERIOR BUT STILL NO WIDESPREAD
SUB-FREEZING TEMPS EXPECTED.

&&

.AVIATION...SQUALL LINE WILL PUSH THROUGH THE AREA THIS AFTN.
HAVE PREVAILING MVFR AND TEMPO IFR DUE TO TS AND WIND GUSTS TO 35
KNOTS. AFTER 01Z...MVFR DUE TO CIGS AND REDUCED VSBY FROM SHRA
WITH LOW LEVEL WIND SHEAR.

&&

.MARINE...SMALL CRAFT ADVISORY FOR THE OFFSHORE LEGS. LINE OF
STRONG TO SEVERE STORMS PUSHING OFFSHORE THIS AFTERNOON
INTO THE EARLY EVE. ACTIVITY TAPERING OFF OVERNITE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  52  69  42  66 /  20  10  10  10
SSI  56  69  45  61 /  30  10  10  10
JAX  57  74  45  68 /  40  10  10  10
SGJ  62  73  50  67 /  50  20   0  10
GNV  59  75  45  73 /  40  10  10  10
OCF  61  76  45  74 /  60  20  10  10

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY UNTIL 7 PM EST THIS EVENING FOR ALACHUA-
     COLUMBIA-GILCHRIST-HAMILTON-MARION-SUWANNEE.

GA...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST FRIDAY FOR ALTAMAHA SOUND
     GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
     FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
     ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE.

&&

PP/ECZ/AW
Hazardous weather outlook, Jan 21, 12:51 PM EST, 1 hour 10 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1251 PM EST THU JAN 21 2010

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-212100-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
1251 PM EST THU JAN 21 2010

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

....TORNADO WATCH 5 REMAINS IN EFFECT UNTIL 4 PM EST FOR PORTIONS OF
SOUTHEAST GEORGIA AND NORTHEAST FLORIDA AND ADJACENT COASTAL
WATERS...

THIS WATCH INCLUDES THE FOLLOWING COUNTIES:

IN NORTHEAST FLORIDA...ALACHUA...BAKER...BRADFORD...CLAY...
COLUMBIA...DUVAL...GILCHRIST...HAMILTON...NASSAU...PUTNAM...
ST. JOHNS...SUWANNEE AND UNION.

IN SOUTHEAST GEORGIA...CAMDEN...CHARLTON AND GLYNN.

REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR
TORNADOES AND SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH
AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR
THREATENING WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS
AND POSSIBLE WARNINGS.

BANDS OF STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO ADVANCE
EAST ACROSS THE JACKSONVILLE COUNTY WARNING AREA THIS AFTERNOON AND
POSSIBLY EXTENDING INTO THE EARLY EVENING. SEVERE WEATHER WILL BE
POSSIBLE ALONG AND SOUTH OF A LINE FROM BRUNSWICK TO LAKE CITY TO
LIVE OAK. THIS INCLUDES THE ENTIRE JACKSONVILLE METRO AREA.
THE MAIN CONCERNS WILL BE STRONG AND POSSIBLY DAMAGING WINDS...HEAVY
RAINFALL AND HAIL...ALTHOUGH INCREASING WIND SHEAR WILL ALSO PROMOTE
ROTATING THUNDERSTORMS WITH THE POTENTIAL FOR TORNADOES. LAW
ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...STORM SPOTTER
GROUPS...AND OTHER INTERESTED CONCERNS SHOULD MONITOR THIS SITUATION
AND TAKE APPROPRIATE ACTION SHOULD POTENTIAL SEVERE WEATHER BECOME
IMMINENT.

INCREASING SOUTHWEST WINDS BY AFTERNOON ALONG AND WEST OF THE
INTERSTATE 75 CORRIDOR HAVE PROMPTED THE ISSUANCE OF A LAKE WIND
ADVISORY.

THE ALTAMAHA RIVER AT BAXLEY IS FORECAST TO BE ABOVE FLOOD STAGE
WITH MINOR FLOODING EXPECTED INTO NEXT WEEK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

SCATTERED THUNDERSTORMS WILL BE POSSIBLE SUNDAY EVENING AS ANOTHER
COLD FRONT MOVES THROUGH THE AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO ACTIVATE IF WARNINGS ARE ISSUED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

ECZ

In the hours before

Local storm report, Jan 21, 1:06 PM EST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
106 PM EST THU JAN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     ST. GEORGE              30.52N 82.04W
01/21/2010                   CHARLTON           GA   LAW ENFORCEMENT

            FEW RESIDENCES DAMAGED, NUMEROUS TREES DOWN. POSSIBLE
            TORNADO.

&&

WOLF
Local storm report, Jan 21, 1:15 PM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
115 PM EST THU JAN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     1 E WELLBORN            30.23N 82.80W
01/21/2010                   SUWANNEE           FL   EMERGENCY MNGR

            SEVERAL TREES DOWN E OF WELLBORN. FLOODED ROADS REPORTED
            IN LIVE OAK AND BRANFORD.

&&

WOLF
Local storm report, Jan 21, 1:36 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
136 PM EST THU JAN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     TSTM WND DMG     3 WNW STARKE            29.96N 82.16W
01/21/2010                   BRADFORD           FL   EMERGENCY MNGR

            BRADFORD COUNTY EMA REPORT POWER LINE DAMAGE AND NUMEROUS
            TREES DOWN 3 MILES WEST-NORTHWEST OF STARKE ON COUNTY
            ROAD 225. POWERLINE DAMAGE WAS NEAR 19276 NW 63RD PLACE.

&&

PKEEGAN
Local storm report, Jan 21, 1:54 PM EST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
154 PM EST THU JAN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     LAWTEY                  30.05N 82.07W
01/21/2010                   BRADFORD           FL   PUBLIC

            PUBLIC REPORT OF DAMAGE TO SCREENS ON HOME OFF U.S.301 IN
            LAWTY. TOP OF MAPLE TREE DAMAGE IN FRONT YARD OF HOME.

&&

PKEEGAN
Local storm report, Jan 21, 1:57 PM EST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
157 PM EST THU JAN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     HAIL             2 S ORANGE PARK         30.14N 81.70W
01/21/2010  M0.50 INCH       CLAY               FL   TRAINED SPOTTER

            DIME SIZE HAIL REPORTED 1 MILE NORTH OF THE BLACK CREEK
            BRIDGE ON FLEMING ISLAND.

&&

PKEEGAN
Local storm report, Jan 21, 1:58 PM EST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
158 PM EST THU JAN 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 PM     TSTM WND DMG     4 NNW STARKE            30.00N 82.13W
01/21/2010                   BRADFORD           FL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED ONE CAR FLIPPED OVER WITH 3
            HOUSE TRAILERS DAMAGED BY FALLEN TREES. DAMAGE REPORTED
            NEAR COUNTY ROAD 225 AND STATE ROAD 16. NO INJURIES
            REPORTED. POSSIBLE TORNADO.

&&

ARS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 21, 3:36 AM ESTLake Wind AdvisoryJAXGilchrist, Suwannee15 hr
Jan 21, 4:15 AM ESTSpecial Weather StatementJAXHamilton45 min
Jan 21, 8:10 AM ESTSpecial Weather StatementJAXBaker, Columbia, Union50 min
Jan 21, 9:23 AM ESTSpecial Weather StatementJAXHamilton, Suwannee67 min
Jan 21, 9:28 AM ESTSpecial Weather StatementJAXNassau62 min
Jan 21, 10:09 AM ESTSpecial Marine WarningJAX2 hr
Jan 21, 10:45 AM ESTSpecial Weather StatementJAXHamilton45 min
Jan 21, 10:51 AM ESTAreal Flood AdvisoryJAXHamilton99 min
Jan 21, 11:35 AM ESTSpecial Weather StatementJAXHamilton40 min
Jan 21, 11:50 AM ESTSpecial Weather StatementJAXSuwannee55 min
Jan 21, 12:04 PM ESTSevere Thunderstorm WarningJAXBaker, Columbia41 min
Jan 21, 12:09 PM ESTSevere Thunderstorm WarningJAXSuwannee51 min
Jan 21, 12:13 PM ESTSevere Thunderstorm WarningJAXNassau47 min
Jan 21, 12:30 PM ESTSevere Thunderstorm WarningJAXBaker, Duval, Nassau45 min
Jan 21, 12:31 PM ESTSevere Thunderstorm WarningJAXColumbia44 min
Jan 21, 12:39 PM ESTTornado WarningJAXNassau39 min
Jan 21, 12:53 PM ESTSevere Thunderstorm WarningJAXBaker, Bradford, Union52 min
Jan 21, 1:01 PM ESTTornado WarningJAXBaker, Bradford, Union44 min
Jan 21, 1:04 PM ESTAreal Flood AdvisoryJAXAlachua, Baker, Bradford, Columbia, Gilchrist, Suwannee and 1 more85 min
Jan 21, 1:06 PM ESTAreal Flood AdvisoryJAXBaker, Duval, Nassau114 min
Jan 21, 1:06 PM ESTSevere Thunderstorm WarningJAXDuval, Nassau39 min
Jan 21, 1:11 PM ESTAreal Flood AdvisoryJAXBaker, Bradford, Clay, Duval, Nassau, Saint Johns81 min
Jan 21, 1:12 PM ESTSpecial Marine WarningJAX2 hr
Jan 21, 1:19 PM ESTTornado WarningJAXBradford, Union26 min
Jan 21, 1:27 PM ESTTornado WarningJAXBradford, Union19 min
Jan 21, 1:28 PM ESTTornado WarningJAXBradford, Clay32 min
Jan 21, 1:40 PM ESTSevere Thunderstorm WarningJAXClay, Putnam50 min
Jan 21, 1:44 PM ESTTornado WarningJAXClay, Duval, Saint Johns61 min
Jan 21, 2:00 PM ESTAreal Flood AdvisoryJAXAlachua, Bradford, Clay, Columbia, Gilchrist, Putnam and 3 more27 min
Jan 21, 2:22 PM ESTAreal Flood WarningJAXAlachua, Baker, Bradford, Clay, Columbia, Duval and 5 more3 hr
Jan 21, 2:29 PM ESTSpecial Weather StatementJAXBradford46 min
Jan 21, 2:30 PM ESTTornado WarningJAXSaint Johns14 min
Jan 21, 2:33 PM ESTSpecial Weather StatementJAXSaint Johns42 min
Jan 21, 2:41 PM ESTSevere Thunderstorm WarningJAXFlagler, Putnam, Saint Johns28 min
Jan 21, 3:01 PM ESTSpecial Marine WarningJAX119 min
Jan 21, 3:14 PM ESTSpecial Weather StatementJAXAlachua46 min
Jan 21, 3:30 PM ESTSpecial Weather StatementJAXFlagler45 min
Jan 21, 3:36 PM ESTSevere Thunderstorm WarningJAXAlachua, Bradford, Clay, Putnam, Union39 min
Jan 21, 3:44 PM ESTSpecial Weather StatementJAXPutnam46 min
Jan 21, 4:04 PM ESTSevere Thunderstorm WarningJAXClay, Flagler, Putnam, Saint Johns41 min
Jan 21, 4:31 PM ESTSpecial Weather StatementJAXFlagler44 min
Jan 21, 4:33 PM ESTSpecial Weather StatementJAXFlagler42 min
Jan 21, 4:42 PM ESTSpecial Weather StatementJAXPutnam48 min
Jan 21, 4:50 PM ESTSpecial Marine WarningJAX115 min
Jan 21, 4:59 PM ESTSpecial Weather StatementJAXMarion61 min
Jan 21, 5:12 PM ESTSpecial Weather StatementJAXFlagler48 min
Jan 21, 5:16 PM ESTSpecial Weather StatementJAXMarion59 min
Jan 21, 6:24 PM ESTSpecial Weather StatementJAXMarion66 min
Jan 21, 6:44 PM ESTSevere Thunderstorm WarningJAXMarion61 min

Nearby

Tornado Warnings in Florida, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.